×

zbMATH — the first resource for mathematics

Global existence for the Vlasov-Poisson equation in 3 space variables with small initial data. (English) Zbl 0593.35076
The authors consider the equations \[ \partial u_{\alpha}/\partial t+(v\cdot \nabla_ x)u_{\alpha}+(q_{\alpha}/m_{\alpha})(E\cdot \nabla_ v)u_{\alpha}=\quad 0,\quad 1\leq \alpha \leq N \] with \(v\cdot \nabla_ x=\sum^{3}_{i=1}v_ i(\partial /\partial x_ i)\), \(E\cdot \nabla_ v=\sum^{3}_{i=1}E_ i(\partial /\partial v_ i)\), where E is the electric field related to \(u_{\alpha}\) by the Poisson equation \[ E=-\nabla_ x\phi =4\pi \sum_{\alpha}q_{\alpha}\int_{R^ 3}((x-y)/| x-y|^ 3)(\int_{R^ 3}u\quad_{\alpha}(y,v,t)dv)dy. \] The existence, the uniqueness of a smooth solution \(u_{\alpha}(x,v,t)\) satisfying the initial conditions \(u_{\alpha}(x,v,0)=u_{\alpha,0}(x,v)\) is proved.
Reviewer: I.Bock

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B65 Smoothness and regularity of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Arsenev, A. A., Global existence of a weak solution of vlasov’s system of equations, U. S. S. R. comput. Math. and Math. Phys., t. 15, 131-143, (1975)
[2] Iordanskii, S. V., The Cauchy problem for the kinelic equation of plasma, Amer. Math. Soc. Trans. Ser., 2-35, 351-363, (1964)
[3] Klainerman, S., Long time behaviour of the solution to non linear equations, Arch. Rat. Mech. Anal., t. 78, 73-98, (1982) · Zbl 0502.35015
[4] Klainerman, S.; Ponce, G., Global, small amplitude solutions to nonlinear evolution equations, Comm. Pure and Appl. Math., t. 36, 1, 133-141, (1983) · Zbl 0509.35009
[5] J. Shatah, Global existence of small solutions to non linear evolution equations. (To appear). · Zbl 0518.35046
[6] Ukai, S.; Okabe, T., On the classical solution in the large in time of the two dimensional Vlasov equation, Osaka J. of Math., n° 15, 245-261, (1978) · Zbl 0405.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.